Localized Facial Bullous Eruption Following Iodinated Contrast in a Patient With Renal Failure.
Аннотация
Iodinated contrast media (ICM) can induce delayed hypersensitivity reactions, but localized recurrent bullous eruptions are exceedingly rare. We present the case of a 51-year-old male with end-stage renal disease (ESRD) who developed a recurrent, highly localized bullous facial dermatosis following repeated intravenous ICM administration for vascular interventions. His initial reaction of diffuse facial flushing evolved with subsequent exposures into severe, anatomically fixed facial blistering that strictly spared the oral mucosa, ultimately resolving into profound post-inflammatory hyperpigmentation. This case presents a unique diagnostic overlap: the strict anatomic recurrence represents the clinical hallmark of a fixed drug eruption, while the severity of the blistering in the setting of ESRD suggests a synergistic toxicokinetic mechanism akin to iododerma. The patient's profound renal impairment likely caused delayed contrast clearance, resulting in a massive systemic iodine load that amplified the hapten-driven localized inflammatory response. Clinicians must recognize evolving hypersensitivity patterns to ICM, as delayed clearance in renal dysfunction can drastically exacerbate localized T-cell-mediated cutaneous reactions, leading to severe dyspigmentation if the offending agent is not promptly identified and avoided.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.